Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Heine-Borel theorem


Author: Oswald Veblen
Journal: Bull. Amer. Math. Soc. 10 (1904), 436-439
DOI: https://doi.org/10.1090/S0002-9904-1904-01138-6
This work is cited by: Bull. Amer. Math. Soc., Volume 25, Number 2 (1918), 60--65
MathSciNet review: 1558143
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1904-01138-6